# SDR CA100205002

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,386 hours
- Engine: Lyc O320D2J
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: S000127B3
- Condition: Cracked
- Location: Engine
- Part time: 903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED MUFFLER AT TAIL PIPE TO CAN WELD. FOUND WHEN SHINING A LIGHT THROUGH SMALL HOLE FOUND ON TAILPIPE SUPPORT. (TC 20100205002)
